Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Penis Enhancement Pills And H.I.V
Jan 18, 2010

I WAS JUST WONDERING CAN YOU TAKE PENIS ENHANCEMENT WHILE LIVING WITH H.I.V AND AND ALSO ON MEDS?? IF SO WHATS THE BEST SUPPLIMENT RECOMMANDATION...

ALSO IS IT OKAY TO EAT WITH ATRIPLA

Response from Dr. Henry

Many HIV+ men safely use some form of penis enhancement-case by case evaluation and discussion recommende. Eating with Atripla can be done by for some patients the levels of efavirenz increase (related particularly to amount of fat in the snack/meal) which can increase side effects). KH



Previous
Side Effects of HIV MEDS (Bad Dreams)
Next
hearing loss

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement